# SDR SWAA2025102326051

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 9,084 hours, 4,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT INBOARD F/A EMERGENCY FLASHLIGHT WILL NOT TEST.   PERFORMED OPS CHECK OF AFT INBOARD F/A EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD AT THIS TIME.
